(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The Paley-Wiener theorem in the non-commutative and non-associative octonions Journal article
Science in China, Series A: Mathematics, 2009,Volume: 52,Issue: 1,Page: 129-141
Authors:  Li X.;  Peng L.;  Qian T.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
Fourier Transform  Octonionic Exponential Function  Octonionic Taylor Expansion  Paley-weiner Theorem  
Cauchy integrals on Lipschitz surfaces in octonionic space Journal article
Journal of Mathematical Analysis and Applications, 2008,Volume: 343,Issue: 2,Page: 763-777
Authors:  Li X.M.;  Peng L.Z.;  Qian T.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
Associator  Cauchy Integrals  Lipschitz Surfaces  Octonions